A Nonlinear Pseudoparabolic Diffusion Equation Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/3484zh494

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • Diffusion in a fissured medium with absorption or partial saturation effects leads to a pseudoparabolic equation nonlinear in both the enthalpy and the permeability. The corresponding initial-boundary value problem is shown to have a solution in various Sobolev-Besov spaces, and sufficient conditions are given for the problem to be well-posed.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Böhm, M., & Showalter, R. E. (1985). A nonlinear pseudoparabolic diffusion equation. SIAM Journal on Mathematical Analysis, 16(5), 980-999. doi:10.1137/0516074
Academic Affiliation
Series
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T20:13:35Z No. of bitstreams: 1 ShowalterRalphMathematicsNonlinearPseudoparabolicDiffusion.pdf: 1694454 bytes, checksum: 4985c9f4967b697ccaa7dea0571beeff (MD5)
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T20:13:57Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsNonlinearPseudoparabolicDiffusion.pdf: 1694454 bytes, checksum: 4985c9f4967b697ccaa7dea0571beeff (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T20:13:57Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsNonlinearPseudoparabolicDiffusion.pdf: 1694454 bytes, checksum: 4985c9f4967b697ccaa7dea0571beeff (MD5) Previous issue date: 1985-09

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items